# SDR ASAA2022062338791

- Difficulty date: June 23, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 57,686 hours, 17,274 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENROUTE FROM OGG TO PDX, EXPERIENCED LEFT FMC FAILURE. INDICATIONS: VTK ON CA SIDE, BOTH FMC BLANKED, A/T LIMIT AND FLIGHT PLAN DISAPPEARED ON CA ND. LNAV/VNAV DISENGAGED. BEFORE QRH COULD BE ACCOMPLISHED FMC AND FLIGHT PLAN REPOPULATED. CONTINUED FLIGHT W/ NO FURTHER EVENTS. GROUNDED - YES. PER B737-800 FIM 34-61 TASKS 801/807. FMC L& R CURRENT STATUS NO FAULTS. LEFT 1 BOTH SHOW FMC-L FAILED. FMC-L TO CDU-L AND CDU-R. INTERMITTENT.
